# SDR FDEA202105051128

- Difficulty date: May 5, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 89,282 hours, 29,258 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Part serial: 000
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT# 106-12, MAIN CARGO COMPT APPROX. STA. 1340, RBL 45.50 SEAT TRACK HAS CORROSION. CUT OUT DAMAGE SEAT TRACK FROM STA 1300 TO STA 1350 RBL 45.5 IAW SRM 53-00-52-2R,   REPAIR SEAT TRACK IAW SRM 53-00-52-2R. (INSTALLED NEW SEAT TRACK SECTION) MAJOR   REPAIR.
